ardvark Posted February 12, 2013 Report Share Posted February 12, 2013 Well kinda, Im alergic to penicillin, cipro and doxycycline. Penicillin makes me itch, cipro because of hppd, and doxy makes me puke. So i need to be treated for prostatitis and im having side effects, doxycycline "hyclate" makes my balls hurt, and it blows just like it sounds like. and bactrim makes my knees hurt. So between side effects and allergies, is there anything I could try? because im putting off finding a new doctor in the meantime which is not a good thing. Maybe another direvitive of doxy, bactrim preferrably as it has a higher cure rate. Seems someone might know because people seem to be learned about hppd drugs on here. 1 Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now